# SDR 2013FA0000191

- Difficulty date: January 22, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shutoff Valve
- Part number: 3241951
- Part serial: 220A
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELECTRICAL CONNECTION OF THE VALVE TO THE BENCH TEST, OPEN POSITION IS INDICATED ON THE BENCH TEST WHILE THE VALVE IS NOT USED AND IS ON CLOSED POSITION.
